Canonical nets of distributions on surfaces of Euclidean space
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 231-248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1975_7_a13,
author = {M. K. Kuz'min},
title = {Canonical nets of distributions on surfaces of {Euclidean} space},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {231--248},
year = {1975},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1975_7_a13/}
}
TY - JOUR AU - M. K. Kuz'min TI - Canonical nets of distributions on surfaces of Euclidean space JO - Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara PY - 1975 SP - 231 EP - 248 VL - 7 UR - http://geodesic.mathdoc.fr/item/INTG_1975_7_a13/ LA - ru ID - INTG_1975_7_a13 ER -
M. K. Kuz'min. Canonical nets of distributions on surfaces of Euclidean space. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 231-248. http://geodesic.mathdoc.fr/item/INTG_1975_7_a13/